Some Properties of Solutions of Integro-Differential Inclusions
Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1214-1217
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_9_a6,
author = {A. V. Plotnikov},
title = {Some {Properties} of {Solutions} of {Integro-Differential} {Inclusions}},
journal = {Differencialʹnye uravneni\^a},
pages = {1214--1217},
year = {2002},
volume = {38},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_9_a6/}
}
A. V. Plotnikov. Some Properties of Solutions of Integro-Differential Inclusions. Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1214-1217. http://geodesic.mathdoc.fr/item/DE_2002_38_9_a6/